Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 9, Pages 1428–1432 (Mi zvmmf2352)  

This article is cited in 10 scientific papers (total in 10 papers)

Scientific communications

A normality criterion for Toeplitz matrices

V. I. Gel'fgat

Moscow

Full text: PDF file (650 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:9, 1147–1150

Bibliographic databases:
UDC: 519.613
MSC: 15A57
Received: 20.06.1994
Revised: 17.08.1994

Citation: V. I. Gel'fgat, “A normality criterion for Toeplitz matrices”, Zh. Vychisl. Mat. Mat. Fiz., 35:9 (1995), 1428–1432; Comput. Math. Math. Phys., 35:9 (1995), 1147–1150

Citation in format AMSBIB
\Bibitem{Gel95}
\by V.~I.~Gel'fgat
\paper A normality criterion for Toeplitz matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 9
\pages 1428--1432
\mathnet{http://mi.mathnet.ru/zvmmf2352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356926}
\zmath{https://zbmath.org/?q=an:1026.15500}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 9
\pages 1147--1150
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT35500008}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2352
  • http://mi.mathnet.ru/eng/zvmmf/v35/i9/p1428

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ikramov K.D., “Comments on normal Toeplitz matrices”, SIAM J Matrix Anal Appl, 18:2 (1997), 518–518  crossref  mathscinet  isi
    2. V. I. Gel'fgat, “Commutation criterion for Toeplitz matrices”, Comput. Math. Math. Phys., 38:1 (1998), 7–10  mathnet  mathscinet  zmath
    3. Gu C., Patton L., “Commutation relations for Toeplitz and Hankel matrices”, SIAM J Matrix Anal Appl, 24:3 (2003), 728–746  crossref  mathscinet  zmath  isi
    4. Kh. D. Ikramov, V. N. Chugunov, “On normal Hankel matrices”, J. Math. Sci. (N. Y.), 150:2 (2008), 1951–1960  mathnet  crossref  mathscinet
    5. Kh. D. Ikramov, V. N. Chugunov, “On Normal Hankel Matrices of Low Orders”, Math. Notes, 84:2 (2008), 197–206  mathnet  crossref  crossref  mathscinet  isi
    6. Ikramov Kh.D., Chugunov V.N., “Classifying normal Hankel matrices”, Doklady Mathematics, 79:1 (2009), 114–117  mathnet  crossref  mathscinet  zmath  isi  elib
    7. Chugunov V.N., Ikramov Kh.D., “A contribution to the normal Hankel problem”, Linear Algebra Appl, 430:8–9 (2009), 2094–2101  crossref  mathscinet  zmath  isi  elib
    8. Chugunov V.N., Ikramov Kh.D., “The conjugate-normal Toeplitz problem”, Linear Algebra Appl, 430:8–9 (2009), 2467–2473  crossref  mathscinet  zmath  isi  elib
    9. V. N. Chugunov, “On particular solutions of the normal $T+H$-problem”, Comput. Math. Math. Phys., 50:4 (2010), 583–588  mathnet  crossref  mathscinet  adsnasa  isi
    10. Chugunov V.N., Ikramov Kh.D., “A complete solution of the normal Hankel problem”, Linear Algebra Appl, 432:12 (2010), 3210–3230  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:165
    Full text:70
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021